# SDR N6WA20210816501

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N532GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10219
- Aircraft time: 39,545 hours, 27,260 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY OVERWING LIGHT INOP. FOUND #3 BATTERY FOR EMER LIGHT CONNECTO NOT FULLY SCURED 33-51-00 OPS CHECK GOOD
